RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1982, Volume 18, Number 6, Pages 957–978 (Mi de4570)  

This article is cited in 3 scientific papers (total in 3 papers)

Ordinary Differential Equations

Baire classes of functions and Lyapunov exponents. VII

V. M. Millionshchikov

Lomonosov Moscow State University

Full text: PDF file (2245 kB)

Bibliographic databases:
UDC: 517.926.4
Received: 23.02.1982

Citation: V. M. Millionshchikov, “Baire classes of functions and Lyapunov exponents. VII”, Differ. Uravn., 18:6 (1982), 957–978

Citation in format AMSBIB
\Bibitem{Mil82}
\by V.~M.~Millionshchikov
\paper Baire classes of functions and Lyapunov exponents.~VII
\jour Differ. Uravn.
\yr 1982
\vol 18
\issue 6
\pages 957--978
\mathnet{http://mi.mathnet.ru/de4570}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=663800}


Linking options:
  • http://mi.mathnet.ru/eng/de4570
  • http://mi.mathnet.ru/eng/de/v18/i6/p957

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Cycle of papers

    This publication is cited in the following articles:
    1. V. M. Millionshchikov, “On indices of exponential separation”, Math. USSR-Sb., 52:2 (1985), 439–470  mathnet  crossref  mathscinet  zmath
    2. V. M. Millionshchikov, “On typical properties of level sets of Lyapunov exponents”, Math. USSR-Sb., 54:2 (1986), 335–365  mathnet  crossref  mathscinet  zmath
    3. I. V. Astashova, A. V. Borovskikh, V. V. Bykov, A. N. Vetokhin, A. Yu. Goritskii, N. A. Izobov, Yu. S. Ilyashenko, T. O. Kapustina, V. V. Kozlov, A. A. Kon'kov, I. V. Matrosov, V. V. Palin, N. Kh. Rozov, M. S. Romanov, I. N. Sergeev, E. V. Radkevich, O. S. Rozanova, I. V. Filimonova, A. V. Filinovskii, G. A. Chechkin, A. S. Shamaev, T. A. Shaposhnikova, “Scientific heritage of Vladimir Mikhailovich Millionshchikov”, J. Math. Sci. (N. Y.), 210:2 (2015), 115–134  mathnet  crossref
  • Number of views:
    This page:54
    Full text:23

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019